# SDR SIMA20140701022

- Difficulty date: July 1, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 24,161 hours, 20,385 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP HAS CORRODED BONDING STRAP.  REMOVED CORRODED BONDING STRAP, FABRICATED & INSTALLED SERVICEABLE BONDING STRAP WITH RIVETS ON LT WING TIP IAW ERS-EM-5700-184.
